Alert archive / Illinois / Flash Flood Warnings in 2017
Flash Flood Warning 16, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 21, 2017, 9:06 PM CDT for Carroll County, Whiteside County, Illinois. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2017, 9:06 PM CDT (02:06 UTC)
- Expired
- Jul 22, 2017, 1:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 62 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 10:47 PM CDT | FLASH FLOOD | 2 Se Savanna, IL | GRAVEL ROAD WASHED OUT. |
| Jul 21, 10:49 PM CDT | HEAVY RAIN 1.61 | 3 Ene Rock Falls, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2094 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.5
The text
As transmitted.
290
WGUS53 KDVN 220206
FFWDVN
ILC015-195-220600-
/O.NEW.KDVN.FF.W.0016.170722T0206Z-170722T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
906 PM CDT FRI JUL 21 2017
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Northern Whiteside County in northwestern Illinois...
Carroll County in northwestern Illinois...
* Until 100 AM CDT
* At 904 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Sterling, Rock Falls, Morrison, Mount Carroll, Fulton, Savanna,
Lanark, Garden Plain, Milledgeville, Fairhaven, Shannon, Lyndon,
Sabula, Chadwick, Coleta, East Clinton, Emerson, Argo Fay, Union
Grove and Ustick.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area over the next hour and a half.
This includes Interstate 88 between mile markers 27 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4177 9019 4190 9015 4196 9016 4200 9014
4206 9017 4212 9016 4213 9020 4216 9022
4219 9031 4220 9000 4220 8969 4193 8969
4193 8963 4167 8963
$$
121 follow-up statement
551
WGUS73 KDVN 220556
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
1256 AM CDT SAT JUL 22 2017
ILC015-195-220605-
/O.EXP.KDVN.FF.W.0016.000000T0000Z-170722T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Whiteside IL-Carroll IL-
1256 AM CDT SAT JUL 22 2017
...THE FLASH FLOOD WARNING FOR NORTHERN WHITESIDE AND CARROLL
COUNTIES WILL EXPIRE AT 100 AM CDT...
Additional heavy rain is occurring and a new flash flood warning is
in effect for Carroll County until 630 am cdt. Please refer to that
product for additional details
LAT...LON 4177 9019 4190 9015 4196 9016 4200 9014
4206 9017 4212 9016 4213 9020 4216 9022
4219 9031 4220 9000 4220 8969 4193 8969
4193 8963 4167 8963
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 6:52 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 21, 6:52 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
652 PM CDT Fri Jul 21 2017
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 330 PM CDT Fri Jul 21 2017
Quasi-stationary front undulating generally west-to-east acrs
central IA and lingering outflow boundaries on northern fringe of
ongoing heat dome, to be focus of occasional rounds of severe and
heavy rain producing thunderstorms through at least Saturday
morning. Northwest flow still on track to bring about a reprieve
from the storms, heat and humidity by late Sunday and into early
next week. Until then, severe storms and flooding rains possible for
select areas of the CWA, and resultant river flooding.
&&
.SHORT TERM...(This Evening through Saturday)
ISSUED AT 330 PM CDT Fri Jul 21 2017
Tonight...Will keep ongoing heat headlines going through Saturday
evening with lag in cooler, less humid post-frontal air not coming
until late Sunday. But with the ongoing caveat that temporary bouts
of storms, cooled outflow and convective debris will produce some
passing breaks in the excessive heat.
Earlier issued afternoon AFD update still on track, and watching
upstream convection acrs western into central IA for further
development and eventual convective watch coming. Outflow boundary
from passing showers/storms to the north and northeast, colliding
with main quasi-stationary front and holding it up from near Sioux
Falls...down to along the I80 corridor in the local area. This opens
up at least the north half of the fcst area, if not more, to
thunderstorms complexes from late this afternoon and into the
evening. Enhanced severe storms possible along the outflow boundary,
along with earlier concerns of bowing segments possibly producing 70
to 80 MPH winds at the apex. With more than one upstream
MCV/circulation seen on Visible and LLVL water vapor imagery, there
could be several "waves" of storms tonight. Also, concerns of
slightly elevated storms firing on nose of nocturnal LLJ up and over
lingering boundaries, then propagating along the same paths for
localized swaths of very heavy rainfall. Current indications suggest
that areas most susceptible for this phenomena are along and north
of the current instability gradient/I80 corridor. Thus, like
mentioned with earlier update, have gone ahead and expanded the
Flash Flood Watch for tonight for areas generally along and north of
I80. Could see localized swaths of 3-5 inches in these areas or even
more if the above mentioned training scenario unfolds and persists
longer into Sat morning.
Saturday...Just see some lingering non-severe storms or showers along
the front in the southern to eastern CWA for portions of Sat morning
and midday, then the front lights up mainly along and south of the
CWA later Sat afternoon and evening. Cool and less humid air lag
even behind the front will make for one more hot day. ..12..
.LONG TERM...(Saturday Night through next Friday)
ISSUED AT 330 PM CDT Fri Jul 21 2017
Quick summary of the longer term, cooler and drier conditions still
on track for Late Sunday into early next week. Highs in the 70s to
low 80s for Monday and possibly Tue. Then warmer temps to try and
build back toward the area later in the week. Precip chances also
return by Wednesday night or Thu.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
ISSUED AT 643 PM CDT Fri Jul 21 2017
Episodes of MVFR conditions possible at the northern 3 terminals due
to thunderstorms until 22/03Z. Skies will slowly clear with VFR conditions
after 22/03Z with winds shifting to the west and northwest by daybreak
with fair skies as high pressure moves in.
&&
.HYDROLOGY...
Issued at 330 PM CDT Fri Jul 21 2017
Maquoketa River and Wapsipinicon River... Currently below action
stage. Forecast is for significant rises and the possibility of
minor to moderate flooding developing within the next 24 hrs, but
this is largely based upon WPC 24 hr rain amounts which is 1.5 to
over 2 inches across these basins. Have issued a flood watch for
Independence, Manchester and Maquoketa since these sites based on
forecast rainfall are shown to go above flood stage within the next
24 hrs, and less than 50 percent confidence due to uncertainty on
rainfall amounts. Flooding is also shown at Dewitt and Anamosa Shaw
Rd, but these are not shown to go above FS until late in the weekend
thus far enough out and low confidence precludes anything from just
mention in AFD right now.
Rock River... Flooding is occurring along much of the Rock River
except for Moline due to routed water from recent heavy rainfall.
Additional heavy rainfall of 1.5 to 2.5 inches was used in the
generation of afternoon forecasts, which results in major flooding
at all 3 forecast points in our HSA... (Como, Joslin and Moline)
cresting late in the weekend or early next week based on this
additional rainfall. If this widespread heavy rain does not
materialize, then forecasts crests will be much lower.
Pecatonica River... River is approaching FS, and is forecast to
crest into moderate flood stage by the middle of next week.
Confidence is greatest on reaching minor flood stage, and should the
heavy rainfall not materialize over the next 24 hrs then the crest
will be lower.
Mississippi River... Rising tributary rivers over north of I-80
will likely lead to rises on the Mississippi River mostly next
week and especially from Quad Cities on southward. At this time
most are significant within bank rises or near action stage, and
these rises too are dependent on axis of heavy rainfall over the
24+ hrs.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Saturday morning for Benton-Buchanan-
Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
Linn-Muscatine-Scott.
Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
Muscatine-Scott-Van Buren-Washington.
Heat Advisory until 8 PM CDT Saturday for Benton-Clinton-Jones-
Linn.
IL...Flash Flood Watch through Saturday morning for Bureau-Carroll-
Henry IL-Jo Daviess-Putnam-Rock Island-Stephenson-Whiteside.
Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.
Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam-
Whiteside.
MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
Scotland.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...Nichols
HYDROLOGY...McClureHazardous weather outlook, Jul 21, 4:58 PM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 458 PM CDT Fri Jul 21 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-221000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 458 PM CDT Fri Jul 21 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT Thunderstorms will continue to develop and move across portions of the Outlook Area this afternoon and evening. The environment is conducive for severe weather with damaging winds, tornadoes, flash flooding and large hail as the main threats. A few supercell thunderstorms are possible this afternoon and evening, before one or more bow echoes develop and move across the area later this evening. Some of these storms could be fast moving. Later tonight, storms are expected to be slower moving, and possibly move across the same areas. This may produce localized flash flooding. A Flash Flood Watch is in effect tonight for areas generally along and north of the Interstate 80 corridor. The Rock and Pecatonica rivers are experiencing, or will experience moderate to major flooding. Please see the latest River Flood Statements and Flood Warnings for details. Hot and humid weather will continue into this evening, with heat indices up to 110 degrees south of Highway 30. Excessive heat warnings and heat advisories remain in effect for most of the outlook area through Saturday. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Additional rounds of thunderstorms are possible Saturday, especially along and south of the Highway 34 corridor. Then isolated thunderstorms are possible on Sunday afternoon. Severe weather is possible for both these periods, but confidence on timing and favored locations remains low. If severe storms do occur Saturday, the main threats would be damaging winds and flash flooding. Large hail may be more of a threat on Sunday afternoon. Hot and muggy conditions will continue Saturday, with afternoon heat indices up to 110 degrees south of Highway 30. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon through the early morning hours. 12
In the hours before
Local storm report, Jul 21, 8:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HEAVY RAIN 2 NNE CEDAR RAPIDS 42.01N 91.65W
07/21/2017 M2.02 INCH LINN IA TRAINED SPOTTER
&&
DCLocal storm report, Jul 21, 8:27 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
827 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HEAVY RAIN 1 NNW ELY 41.89N 91.59W
07/21/2017 M1.40 INCH LINN IA TRAINED SPOTTER
FELL IN 15 MINUTES.
0503 PM HAIL 2 N ELY 41.90N 91.58W
07/21/2017 M0.25 INCH LINN IA TRAINED SPOTTER
0507 PM TSTM WND DMG ELY 41.88N 91.59W
07/21/2017 LINN IA PUBLIC
LARGE TREE LIMBS DOWN OVER CAR. REPORT VIA KCRG
FACEBOOK...TIME ESTIMATED.
0509 PM TSTM WND DMG WNW WILLIAMSTOWN 41.57N 91.74W
07/21/2017 JOHNSON IA LAW ENFORCEMENT
TREE BRANCHES DOWN. WIND ESTIMATED AT 50-60 MPH.
0509 PM TSTM WND DMG S FAIRBANK 42.64N 92.05W
07/21/2017 BUCHANAN IA LAW ENFORCEMENT
TREE BRANCHES BLOWN DOWN. WINDS ESTIMATED AT 50-60 MPH.
0512 PM HAIL WNW WILLIAMSTOWN 41.57N 91.74W
07/21/2017 E1.00 INCH JOHNSON IA LAW ENFORCEMENT
0517 PM TSTM WND DMG 1 S MARTELLE 42.01N 91.36W
07/21/2017 JONES IA PUBLIC
SHED DAMAGED AND LEANED OVER. REPORT VIA KCRG FACEBOOK.
0519 PM TSTM WND GST IOWA CITY MUNICIPAL AIR 41.63N 91.55W
07/21/2017 M53.00 MPH JOHNSON IA ASOS
0522 PM HAIL 4 SW CORALVILLE 41.65N 91.65W
07/21/2017 E1.00 INCH JOHNSON IA PUBLIC
REPORT VIA KCRG FACEBOOK.
0529 PM HAIL 2 W IOWA CITY 41.66N 91.57W
07/21/2017 E0.88 INCH JOHNSON IA EMERGENCY MNGR
0540 PM HEAVY RAIN E SOLON 41.80N 91.49W
07/21/2017 M1.47 INCH JOHNSON IA TRAINED SPOTTER
0550 PM FLASH FLOOD 2 SW IOWA CITY 41.64N 91.57W
07/21/2017 JOHNSON IA TRAINED SPOTTER
SEVERAL INCHES OF WATER FLOWING OVER ROAD WITH MANHOLE
COVERS BLOWN OUT.
0605 PM FLASH FLOOD IOWA CITY 41.66N 91.54W
07/21/2017 JOHNSON IA EMERGENCY MNGR
REPORT OF A FEW CARS STALLED IN SEVERAL INCHES OF PONDING
WATER ON STREET IN TOWN.
0609 PM FUNNEL CLOUD 1 N NICHOLS 41.49N 91.31W
07/21/2017 MUSCATINE IA LAW ENFORCEMENT
JUST SOUTH OF 155TH ST AND DAVIS AVE.
0617 PM FUNNEL CLOUD 3 S ATALISSA 41.53N 91.17W
07/21/2017 MUSCATINE IA LAW ENFORCEMENT
REPORTED VIA ATALISSA PD NEAR 155TH AND KELLY AVE.
0620 PM HEAVY RAIN OLIN 42.00N 91.14W
07/21/2017 M2.52 INCH JONES IA TRAINED SPOTTER
RAINFALL IN PAST 45 MIN.
0624 PM HEAVY RAIN OLIN 42.00N 91.14W
07/21/2017 M2.52 INCH JONES IA TRAINED SPOTTER
0634 PM HAIL 1 E FREEPORT 42.29N 89.62W
07/21/2017 E0.25 INCH STEPHENSON IL TRAINED SPOTTER
0638 PM HEAVY RAIN 2 NNE CEDAR RAPIDS 42.01N 91.65W
07/21/2017 M2.02 INCH LINN IA TRAINED SPOTTER
0638 PM HEAVY RAIN THOMSON 41.96N 90.10W
07/21/2017 M1.00 INCH CARROLL IL TRAINED SPOTTER
0638 PM HEAVY RAIN 1 SW NORTH LIBERTY 41.73N 91.62W
07/21/2017 M1.55 INCH JOHNSON IA TRAINED SPOTTER
FELL IN 90 MINUTES
0656 PM TSTM WND GST DEWITT 41.82N 90.55W
07/21/2017 E50.00 MPH CLINTON IA NWS EMPLOYEE
0700 PM HEAVY RAIN 3 SSW CENTER JUNCTION 42.08N 91.11W
07/21/2017 M2.40 INCH JONES IA TRAINED SPOTTER
RAIN FELL IN 45 MINUTES.
0718 PM TSTM WND DMG 1 N TAYLOR RIDGE 41.40N 90.67W
07/21/2017 ROCK ISLAND IL TRAINED SPOTTER
POWER LINES DOWN.
0721 PM TSTM WND DMG FULTON 41.87N 90.16W
07/21/2017 WHITESIDE IL LAW ENFORCEMENT
TREES ARE DOWN ACROSS THE TOWN OF FULTON.
0724 PM TSTM WND DMG 2 NE FULTON 41.89N 90.13W
07/21/2017 WHITESIDE IL LAW ENFORCEMENT
BARN BLOWN DOWN.
0725 PM TSTM WND GST MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
07/21/2017 M71.00 MPH ROCK ISLAND IL ASOS
0808 PM HEAVY RAIN 3 NNE STOCKTON 42.39N 89.98W
07/21/2017 M2.00 INCH JO DAVIESS IL CO-OP OBSERVER
RAIN CAME IN TWO SEPARATE STORMS THIS EVENING.
&&
DCSpecial weather statement, Jul 21, 8:30 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
830 PM CDT FRI JUL 21 2017
ILC011-155-220215-
Putnam-Bureau-
830 PM CDT FRI JUL 21 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PUTNAM AND
BUREAU COUNTIES UNTIL 915 PM CDT...
At 830 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Walnut to 6 miles north of Wyanet to
near Osceola. Movement was east at 40 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Princeton, Hennepin, Spring Valley, DePue, Granville, Walnut, Ladd,
Wyanet, Sheffield, Tiskilwa, La Moille, Dalzell, Buda, Bureau
Junction, Mark, Ohio, Cherry, Neponset, Malden and Manlius.
This includes the following highways...
Interstate 80 in Illinois between mile markers 43 and 72.
Interstate 180 between mile markers 1 and 13.
LAT...LON 4122 8964 4123 8964 4124 8986 4125 8986
4146 8967 4158 8968 4158 8917 4118 8916
TIME...MOT...LOC 0130Z 274DEG 35KT 4160 8961 4146 8960 4125 8975
UTTECHLocal storm report, Jul 21, 8:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND DMG 2 N TAYLOR RIDGE 41.42N 90.67W
07/21/2017 ROCK ISLAND IL TRAINED SPOTTER
WIND KNOCKED DOWN A 5 INCH DIAMETER HEALTHY TREE BRANCH
OFF OF A SILVER MAPLE TREE.
&&
DCLocal storm report, Jul 21, 8:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
838 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG MUSCATINE 41.42N 91.07W
07/21/2017 MUSCATINE IA TRAINED SPOTTER
A FEW 2 TO 4 INCH BRANCHES DOWN WITHIN THE CITY OF
MUSCATINE. 2 5 TO 8 INCH TREE LIMBS DOWN FROM SOFT WOOD
TREES.
&&
DCLocal storm report, Jul 21, 8:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN SW STOCKTON 42.35N 90.01W
07/21/2017 M1.66 INCH JO DAVIESS IL TRAINED SPOTTER
0847 PM HEAVY RAIN 1 SSE EDGEWOOD 42.63N 91.39W
07/21/2017 M1.88 INCH DELAWARE IA TRAINED SPOTTER
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:18 PM CDT | Tornado Warning | DVN | Carroll, Whiteside | 42 min |
| Jul 21, 7:23 PM CDT | Tornado Warning | DVN | Whiteside | 22 min |
| Jul 21, 7:33 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Rock Island, Whiteside | 57 min |
| Jul 21, 7:33 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Mercer, Rock Island | 57 min |
| Jul 21, 7:51 PM CDT | Flash Flood Warning | DVN | Jo Daviess, Stephenson | 6 hr |
| Jul 21, 8:30 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 45 min |
| Jul 21, 11:10 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 65 min |
| Jul 22, 12:37 AM CDT | Flash Flood Warning | DVN | Carroll | 6 hr |
| Jul 22, 1:45 AM CDT | Flash Flood Warning | DVN | Jo Daviess | 6 hr |
| Jul 22, 6:05 AM CDT | Areal Flood Warning | DVN | Carroll, Jo Daviess, Stephenson | 18 hr |
| Jul 22, 12:10 PM CDT | River Flood Warning | DVN | Rock Island | 7 days |
| Jul 22, 12:20 PM CDT | Areal Flood Warning | DVN | Bureau, Henry, Putnam, Rock Island, Whiteside | 12 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Rock Island, Whiteside | 5 days |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Rock Island | 7 days |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Mercer, Rock Island | 8 days |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Mercer | 24 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Henderson, Mercer | 24 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Henderson | 24 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Hancock, Henderson | 24 hr |
| Jul 22, 12:23 PM CDT | River Flood Watch | DVN | Hancock | 3 days |
Nearby
Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.